# SDR 19EA20180112117

- Difficulty date: December 31, 2017
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N92EA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7732
- Aircraft time: 25,776 hours, 22,837 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Frozen
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  HAD A FLAP FAIL MESSAGE.  DECLARED AN EMERGENCY AND LANDED WITH OUT INCIDENT. TEMPERATURES  WERE IN THE -60 DEGREE AREA.  WENT THRU THE FLAP SYSTEM IAW FIM AND AMM WITH ALL FLAP ACTUATORS WITHIN LIMITS AND NO OTHER PROBLEMS NOTED.  RETURNED THE AIRCRAFT TO SERVICE.
